Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 25, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 26, 2011, 4:24 AM CST for 9 counties in Texas. It took effect at Nov 26, 2011, 12:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 4:24 AM CST (10:24 UTC)
- In effect from
- Nov 26, 2011, 12:00 PM CST
- Expired
- Nov 26, 2011, 11:10 PM CST
- In force
- 11 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 24 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS74 KCRP 261024 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 424 AM CST SAT NOV 26 2011 ...INCREASINGLY WINDY BEHIND A COLD FRONT LATER TODAY AND BECOMING COLDER SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE INTO SOUTH TEXAS LATER TODAY. WINDS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO THE EVENING FOR PORTIONS OF SOUTH TEXAS. MUCH COLDER TEMPERATURES ARE EXPECTED FOR SOUTH TEXAS TONIGHT BUT READINGS ARE EXPECTED TO REMAIN ABOVE FREEZING. HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE SUNDAY NIGHT OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-246-247-262200- /O.NEW.KCRP.WI.Y.0025.111126T1800Z-111127T0200Z/ /O.NEW.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...REFUGIO...WOODSBORO...PORT LAVACA 424 AM CST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... ...FREEZE WATCH IN EFFECT LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT LATE SUNDAY NIGHT. * TIMING...WINDS WILL INCREASE AROUND NOON TODAY THROUGH THIS EVENING. * WINDS...NORTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 4 HOURS DURING THE PERIOD 2 AM AND 6 AM SUNDAY NIGHT. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ239-240-245-262200- /O.NEW.KCRP.WI.Y.0025.111126T1800Z-111127T0200Z/ WEBB-DUVAL-ARANSAS- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ROCKPORT 424 AM CST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING. * TIMING...WINDS WILL INCREASE AROUND NOON TODAY THROUGH THIS EVENING. * WINDS...NORTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ229>234-262200- /O.NEW.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA 424 AM CST SAT NOV 26 2011 ...FREEZE WATCH IN EFFECT LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT LATE SUNDAY NIGHT. * TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 6 HOURS DURING THE PERIOD MIDNIGHT AND 6 AM SUNDAY NIGHT. TEMPERATURES WILL DROP TO BETWEEN 27 AND 31 DEGREES ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS LATE SUNDAY NIGHT...AND 25 TO 30 DEGREES OVER THE NORTHERN BRUSH COUNTRY. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TE/TMT
3 follow-up statements
336 WWUS74 KCRP 262038 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 238 PM CST SAT NOV 26 2011 ...GUSTY WINDS CONTINUE THIS EVENING. TEMPERATURES BECOMING COLDER SUNDAY NIGHT... .A STRONG COLD FRONT THAT HAS PUSHED THROUGH SOUTH TEXAS WILL LEAD TO GUSTY WINDS THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. WINDS GUSTING TO 40 MPH ARE POSSIBLE. MUCH COLDER TEMPERATURES ARE EXPECTED FOR SOUTH TEXAS TONIGHT BUT READINGS ARE EXPECTED TO REMAIN ABOVE FREEZING. HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE SUNDAY NIGHT OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-246-247-270445- /O.CON.KCRP.WI.Y.0025.000000T0000Z-111127T0200Z/ /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...REFUGIO...WOODSBORO...PORT LAVACA 238 PM CST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT... * TIMING...WINDS WILL CONTINUE GUSTY THROUGH EARLY EVENING. BELOW FREEZING TEMPERATURES POSSIBLE SUNDAY NIGHT. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 4 HOURS DURING THE PERIOD 3 AM AND 7 AM SUNDAY NIGHT. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ239-240-245-270200- /O.CON.KCRP.WI.Y.0025.000000T0000Z-111127T0200Z/ WEBB-DUVAL-ARANSAS- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ROCKPORT 238 PM CST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...WINDS WILL CONTINUE GUSTY THROUGH THE EVENING. * WINDS...NORTH WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ229>234-270445- /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA 238 PM CST SAT NOV 26 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT... * TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 4 HOURS DURING THE PERIOD 3 AM AND 7 AM SUNDAY NIGHT. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW LYING AREAS. MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PZ
844 WWUS74 KCRP 270145 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 745 PM CST SAT NOV 26 2011 ...STRONG AND GUSTY NORTH WINDS CONTINUE LATE THIS EVENING... ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .A STRONG COLD FRONT THAT PUSHED THROUGH SOUTH TEXAS WILL LEAD TO GUSTY WINDS THROUGH LATE EVENING. WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. MUCH COLDER TEMPERATURES ARE EXPECTED FOR SOUTH TEXAS TONIGHT BUT READINGS ARE EXPECTED TO REMAIN ABOVE FREEZING. HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-246-247-270600- /O.EXT.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/ /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...REFUGIO...WOODSBORO...PORT LAVACA 745 PM CST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT... * TIMING...STRONG NORTHERLY WINDS THROUGH LATE EVENING. BELOW FREEZING TEMPERATURES POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ239-240-245-270600- /O.EXT.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/ WEBB-DUVAL-ARANSAS- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ROCKPORT 745 PM CST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...STRONG NORTHERLY WINDS THROUGH LATE EVENING. * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ229>234-270600- /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA 745 PM CST SAT NOV 26 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT... * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RG
171 WWUS74 KCRP 270510 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1110 PM CST SAT NOV 26 2011 ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-246-247-271300- /O.CAN.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/ /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...REFUGIO...WOODSBORO...PORT LAVACA 1110 PM CST SAT NOV 26 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. * WINDS...NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT HOURS. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ239-240-245-270615- /O.CAN.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/ WEBB-DUVAL-ARANSAS- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ROCKPORT 1110 PM CST SAT NOV 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT HOURS. $$ TXZ229>234-271300- /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA 1110 PM CST SAT NOV 26 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:44 PM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Nov 25, 11:44 PM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST FRI NOV 25 2011
.DISCUSSION...UPDATED FOR 06Z AVIATION SECTION BELOW.
&&
.AVIATION...CLOUDS WILL CONTINUE TO INCREASE DURING THE NEXT
SEVERAL HOURS AND LOWER BETWEEN 06Z-09Z TO MVFR LEVELS AREA WIDE.
IN ADDITION...ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AHEAD OF AN
APPROACHING UPPER LEVEL SYSTEM...THUS WILL CONTINUE TO MENTION
VCSH. SCATTERED SHOWERS WILL THEN BE POSSIBLE BETWEEN 12Z-16Z ALONG
AND AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH THROUGH KLRD
AROUND 15Z AND REACH A KALI-KVCT LINE BY 17Z...AND OFF THE COAST
AROUND 19Z. WINDS WILL SHIFT WITH THE FRONTAL PASSAGE AND INCREASE
THROUGH THE AFTERNOON WITH GUSTS OF 25-30KTS BY THE EVENING HOURS
AS COLDER AIR SETTLES INTO THE REGION. EXPECT VFR CONDITIONS TO
DEVELOP REGION WIDE BY 21Z WITH GUSTY NORTHERLY WINDS LASTING
THROUGH THE EVENING.
&&
.PREV DISCUSSION... /ISSUED 946 PM CST FRI NOV 25 2011/
DISCUSSION...UPDATED FORECAST PACKAGE TO REFLECT CURRENT TRENDS.
WARMED OVERNIGHT LOWS A FEW DEGREES OVER THE WEST AND NORTHWEST AS
CLOUD COVER CONTINUES TO INCREASE AHEAD OF THE APPROACHING UPPER
LEVEL SYSTEM. FORECAST OF THE COLD FRONT LOOKS ON TRACK TO SWEEP
ACROSS THE REGION BETWEEN 6 AM CST AND NOON CST SATURDAY. DO
EXPECT A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS ALONG AND
JUST AHEAD OF THE COLD FRONT...ALREADY ONGOING OVER WEST CENTRAL
TEXAS AT THIS HOUR. PWAT VALUES CONTINUE TO INCREASE ACROSS THE
REGION ACCORDING TO THE 00Z KCRP RAOB AND GOES SOUNDER.
THUS...EXPECT THIS ACTIVITY TO CONTINUE MOVING EASTWARD OVERNIGHT.
WINDS WILL MIX DOWN TOMORROW AFTERNOON AND BECOME GUSTY IN WAKE OF
THE FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED ACROSS AT LEAST
THE SOUTHERN COASTAL BEND FOR TOMORROW AFTERNOON AND EARLY
EVENING. STRONG TO VERY STRONG OFFSHORE WINDS WILL ALSO IMPACT THE
COASTAL WATERS BY SATURDAY EVENING...THUS A GALE WATCH REMAINS IN
EFFECT. IN ADDITION...BREEZY TO WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON WILL LEAD TO AN ELEVATED
TO CRITICAL WILDFIRE THREAT...THUS A FIRE WEATHER WATCH CONTINUES.
PLEASE CHECK OUR FIRE WEATHER AND MARINE PRODUCTS FOR THE LATEST
ON THESE LIKELY HAZARDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 67 77 44 63 33 / 30 50 10 0 0
VICTORIA 64 75 37 61 32 / 40 60 10 0 0
LAREDO 65 76 40 64 37 / 30 30 10 0 0
ALICE 65 77 41 63 33 / 30 40 10 0 0
ROCKPORT 69 76 45 61 39 / 30 60 10 0 0
COTULLA 65 71 35 63 30 / 50 30 10 0 0
KINGSVILLE 65 77 43 63 32 / 30 50 10 0 0
NAVY CORPUS 70 78 49 62 40 / 30 50 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82...AVIATION/UPDATEHazardous weather outlook, Nov 25, 5:47 AM CST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CST FRI NOV 25 2011 TXZ229>234-239>247-261200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 547 AM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY ALONG AND AHEAD OF A STRONG COLD FRONT. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. ELEVATED FIRE DANGER THREAT WILL EXIST OVER THE COASTAL PLAINS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 547 AM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON AND EVENING AS A COLD FRONT SURGES SOUTH. A GALE WATCH IS IN EFFECT FOR THE GULF WATERS SATURDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE BAYS SATURDAY NIGHT WITH GUSTS TO GALE FORCE. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS SUNDAY BEFORE DIMINISHING SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:15 AM CST | Gale Warning | CRP | 32 hr | |
| Nov 26, 4:15 AM CST | Small Craft Advisory | CRP | 43 hr | |
| Nov 26, 4:24 AM CST | Freeze Watch | CRP | Bee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more | 35 hr |
| Nov 26, 2:30 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.